Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 86, NWS Tulsa, OK

April 5, 2023Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2023, 7:24 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2023, 7:24 AM CDT (12:24 UTC)
Expired
Apr 5, 2023, 7:56 AM CDT
In force
32 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:29 AM CDTHAIL 0.752 Ene Greenwood, AR
Apr 5, 7:30 AM CDTHAIL 12 S Greenwood, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:54 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

476 
WUUS54 KTSA 051224
SVRTSA
ARC047-131-051315-
/O.NEW.KTSA.SV.W.0086.230405T1224Z-230405T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
724 AM CDT Wed Apr 5 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in west central Arkansas...
  Central Sebastian County in west central Arkansas...

* Until 815 AM CDT.

* At 722 AM CDT, a severe thunderstorm was located near Midland,
  moving east at 35 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations in or near the path include...
  Charleston...                     Greenwood...
  Huntington...                     Branch...
  Midland...                        Washburn...
  Burnville...                      Fort Chaffee...
  Excelsior...                      Arkola...
  Crossroads...                     Witcherville...
  Dayton...                         Milltown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for west central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3508 9422 3506 9425
      3506 9423 3505 9423 3504 9438 3516 9441
      3537 9390 3532 9388
TIME...MOT...LOC 1222Z 251DEG 31KT 3512 9433 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
3 follow-up statements
582 
WWUS54 KTSA 051233
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
733 AM CDT Wed Apr 5 2023

ARC047-131-051315-
/O.CON.KTSA.SV.W.0086.000000T0000Z-230405T1315Z/
Franklin AR-Sebastian AR-
733 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN FRANKLIN AND EAST CENTRAL SEBASTIAN COUNTIES...

At 733 AM CDT, a severe thunderstorm was located over Burnville,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Charleston...                     Greenwood...
Branch...                         Washburn...
Burnville...                      Fort Chaffee...
Milltown...                       Crossroads...
Dayton...                         Witcherville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for west central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3508 9422 3507 9423
      3507 9424 3521 9429 3537 9390 3532 9388
TIME...MOT...LOC 1233Z 245DEG 32KT 3519 9422 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
672 
WWUS54 KTSA 051243
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
743 AM CDT Wed Apr 5 2023

ARC047-131-051315-
/O.CON.KTSA.SV.W.0086.000000T0000Z-230405T1315Z/
Franklin AR-Sebastian AR-
743 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN FRANKLIN AND EAST CENTRAL SEBASTIAN COUNTIES...

At 742 AM CDT, a severe thunderstorm was located 3 miles northwest of
Washburn, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported quarter sized hail in 
         Greenwood at 730 am.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Charleston...                     Greenwood...
Branch...                         Washburn...
Fort Chaffee...                   Milltown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for west central
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3525 9420 3537 9390
      3532 9388
TIME...MOT...LOC 1242Z 251DEG 31KT 3522 9413 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
872 
WWUS54 KTSA 051256
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
756 AM CDT Wed Apr 5 2023

ARC047-131-051305-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-230405T1315Z/
Franklin AR-Sebastian AR-
756 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND EAST
CENTRAL SEBASTIAN COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Tornado Watch remains in effect until noon CDT for west central
Arkansas.

LAT...LON 3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3525 9420 3537 9390
      3532 9388
TIME...MOT...LOC 1253Z 251DEG 31KT 3526 9399 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:57 AM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Apr 5, 2:57 AM CDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
257 AM CDT Wed Apr 5 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 257 AM CDT Wed Apr 5 2023

Strong cold front has moved into northeast Oklahoma early this
morning, currently located north of a Tulsa, Miami line. At this
time, storms remain elevated behind the front, limiting the tornado
potential. There remains a low chance that additional storms could
develop further south and reside in move favorable environment given
the strong instability/shear profiles. Regardless, some severe threat
will continue as storms move through the remainder of northeast
Oklahoma into northwest Arkansas with damaging wind/large hail
possible. Storms should shift east of the CWA by mid morning with
the severe threat ending.

Otherwise, gusty northwest winds at 25 to 30 mph will continue
this morning behind the cold front with highs only climbing to
around 60 across northeast Oklahoma. The gusty winds should
slowly subside this afternoon, however with a drier air-mass in
place, a limited fire weather threat is expected as RH values fall
into the 20 to 25 percent range north of I-44.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 257 AM CDT Wed Apr 5 2023

Surface high pressure will build into the region tonight and with
light winds/clear skies, good radiation cooling is expected. Low
temperatures are forecast to fall to near or just below freezing
in a few locations across far northeast Oklahoma, near the OK/KS
state line. Given the freeze will not be widespread, no headlines
are anticipated at this time.

The cool weather will continue through the remainder of the work
week with mild/pleasant conditions for the Easter weekend as a slow
warming trend develops. Precipitation chances will remain minimal,
except for maybe a few showers over far southeast Oklahoma during
the day Friday.

Models in better agreement for the early part of next week as
surface ridge aloft develops over the southern Plains. Unseasonably
warm/breezy conditions expected with highs back into the lower to
mid 80s Tuesday/Wednesday.  Although low level moisture will begin
to slowly increase during this time, at least a limited fire weather
threat will be possible, especially in areas with ongoing drought
conditions.

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Wed Apr 5 2023

Mostly VFR cigs can be expected across the TAF sites, though a period
of MVFR cigs and vsbys in a period of TSRA that will accompany a cold
front that will move through tonight. Will use tempo groups given the
1-2 hour duration of TSRA. Behind the front, VFR elements will prevail for
the remainder of the valid period. Winds will shift to the W-NW
with gusts up to 25 kts expected for a few hours. Winds will relax
during the afternoon and become less than 10kts after 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  37  63  39 /   0   0   0   0
FSM   68  43  64  44 /  60   0   0   0
MLC   63  41  63  43 /   0   0   0   0
BVO   59  32  63  33 /   0   0   0   0
FYV   64  37  62  39 /  40   0   0   0
BYV   67  39  58  38 /  60   0   0   0
MKO   60  39  63  41 /   0   0   0   0
MIO   57  36  60  36 /   0   0   0   0
F10   60  39  63  40 /   0   0   0   0
HHW   66  45  62  47 /  20   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...23
Hazardous weather outlook, Apr 5, 4:03 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
403 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
403 AM CDT Wed Apr 5 2023

...SEVERE WEATHER REMAINS LIKELY THIS MORNING SOUTH OF I-44...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Along and south of I-44.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...Ongoing .

DISCUSSION...
Scattered strong to severe thunderstorms will continue to move
across portions of northeast Oklahoma into northwest Arkansas this
morning. Large hail and damaging winds will be likely with the
stronger storms, along the cold front, south of I-44. Any isolated
thunderstorms that develop ahead of the front would have an
enhanced tornado threat. The storms are expected to shift east of
northwest Arkansas by mid morning with the severe threat ending.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SUNDAY...No Hazards.
MONDAY...Very High Fire Weather Potential.
TUESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Warm and breezy conditions will develop into the early part of
next week with fire weather once again becoming a concern.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 5, 6:30 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-051200-
Carroll AR-Madison AR-Benton AR-Washington AR-
630 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of east central Benton,
northwestern Madison, western Carroll and northeastern Washington
Counties through 700 AM CDT...

At 630 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Springdale, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fayetteville...                   Springdale...
Eureka Springs...                 Hindsville...
Withrow Springs State Park...     War Eagle...
Forum...                          Hobbs State Park...
Clifty...                         Johnson...
Goshen...                         Rockhouse...
Mayfield...                       Best...
Lookout...                        Sonora...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3602 9417 3620 9417 3649 9366 3618 9359
TIME...MOT...LOC 1130Z 236DEG 53KT 3613 9410

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 6:38 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 AM CDT Wed Apr 5 2023

ARZ029-OKZ072-076-051215-
Sebastian AR-Sequoyah OK-Le Flore OK-
638 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern
Sebastian, southeastern Sequoyah and northeastern Le Flore Counties
through 715 AM CDT...

At 638 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Spiro, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Pocola...                         Spiro...
Arkoma...                         Hackett...
Bonanza...                        Bokoshe...
Moffett...                        Excelsior...
Fort Smith Regional Airport...    Jenny Lind...
Cowlington...                     Scullyville...
Braden...                         Mill Creek...
Rye Hill...                       Jenson...
Cottonwood...

This includes Interstate 540 between mile markers 5 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3518 9480 3533 9480 3542 9443 3540 9443
      3543 9442 3544 9437 3543 9436 3519 9428
TIME...MOT...LOC 1138Z 259DEG 39KT 3525 9470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 5, 6:45 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 AM CDT Wed Apr 5 2023

ARZ002-011-051215-
Carroll AR-Madison AR-
645 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern Madison
and Carroll Counties through 715 AM CDT...

At 645 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Berryville, moving northeast at 70 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Hindsville...
Withrow Springs State Park...     Carrollton...
Rudd...                           Forum...
Urbanette...                      Rule...
Grandview...                      Clifty...
Blue Eye...                       Rockhouse...
Cabanal...                        Metalton...
Connor...                         Coin...
Alabam...                         Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3612 9386 3631 9386 3631 9383 3633 9385
      3650 9348 3650 9330 3622 9330
TIME...MOT...LOC 1145Z 239DEG 63KT 3632 9363

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 6:48 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT Wed Apr 5 2023

ARZ010-011-051230-
Madison AR-Washington AR-
648 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of central Madison and
southeastern Washington Counties through 730 AM CDT...

At 647 AM CDT, Doppler radar indicated a strong thunderstorm near
Brentwood, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Huntsville...                     Elkins...
West Fork...                      Winslow...
Withrow Springs State Park...     Wesley...
Brentwood...                      Japton...
Witter...                         Forum...
Aurora...                         Georgetown...
Wyola...                          Tuttle...
Woolsey...                        Sulphur City...
Delaney...                        Arnett...
Hicks...                          Alabam...

This includes Interstate 49 between mile markers 44 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3580 9421 3595 9422 3624 9362 3620 9362
      3620 9361 3589 9353
TIME...MOT...LOC 1147Z 235DEG 39KT 3590 9413

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 7:00 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
700 AM CDT Wed Apr 5 2023

ARZ020-029-OKZ049-053-076-051230-
Sebastian AR-Franklin AR-Choctaw OK-Pushmataha OK-Le Flore OK-
700 AM CDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of southwestern
Franklin, Sebastian, eastern Pushmataha, northeastern Choctaw and Le
Flore Counties through 730 AM CDT...

At 659 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Cameron to near Messer.
Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Charleston...
Greenwood...                      Pocola...
Heavener...                       Panama...
Mansfield...                      Talihina...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Branch...                         Midland...
Rattan...                         Cameron...
Albion...                         Octavia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3468 9511 3468 9506 3474 9506 3523 9463
      3534 9392 3510 9415 3506 9425 3501 9423
      3495 9428 3493 9445 3477 9445 3451 9470
      3450 9505 3425 9505 3424 9515 3411 9516
      3405 9566
TIME...MOT...LOC 1159Z 247DEG 36KT 3511 9448 3408 9544

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Local storm report, Apr 5, 7:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
715 AM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HAIL             ALMA                    35.48N 94.22W
04/05/2023  E1.00 INCH       CRAWFORD           AR   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:21 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 5, 4:44 AM CDTSpecial Weather StatementTSASebastian31 min
Apr 5, 4:45 AM CDTSpecial Weather StatementTSAWashington30 min
Apr 5, 4:56 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian49 min
Apr 5, 5:11 AM CDTSpecial Weather StatementTSAFranklin34 min
Apr 5, 5:14 AM CDTSpecial Weather StatementTSACarroll46 min
Apr 5, 5:25 AM CDTTornado WarningTSACarroll, Madison50 min
Apr 5, 5:28 AM CDTSevere Thunderstorm WarningTSAFranklin29 min
Apr 5, 5:39 AM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Apr 5, 5:44 AM CDTTornado WarningTSAMadison16 min
Apr 5, 6:05 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison40 min
Apr 5, 6:30 AM CDTSpecial Weather StatementTSAMadison30 min
Apr 5, 6:38 AM CDTSpecial Weather StatementTSASebastian37 min
Apr 5, 6:44 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Apr 5, 6:45 AM CDTSpecial Weather StatementTSACarroll30 min
Apr 5, 6:48 AM CDTSpecial Weather StatementTSAMadison42 min
Apr 5, 7:00 AM CDTSpecial Weather StatementTSASebastian30 min
Apr 5, 7:17 AM CDTSevere Thunderstorm WarningTSAFranklin28 min
Apr 5, 7:44 AM CDTSevere Thunderstorm WarningTSAFranklin31 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.